Post # 1
Hey ladies, I have been using Implanon since April. I just had sex for the first time 2 weeks ago, and I thought I was hurting and burning due to me just starting out. My husband and I have tried having sex since then, & each time I am not really in the mood, it itches and burns (even more during) & it is starting to get frustrating. I thought it was a yeast infection so I took medicine for it, but I think it may have something to do with the Implanon. Any other ladies have loss of interest, and painful, burning sex while on the Implanon? What can I do?
Post # 4
I can’t speak for the Implanon directly, but in terms of hormonal birth control, I just went off the pill due to reasons similar to that – complete (and I mean complete) lack of interest in sex, and pain during sex.
Maybe speak to your doctor and have a chat about side effects etc. Good luck!
Post # 5
- Wedding: August 2013 - Brookfield Zoo
I’ve never heard of or experienced any side effects like that on Implanon, I definitely second the advice to speak to your doctor about it. That sucks! but your doctor should be able to help you out way more than people on the internet can!! Good luck!!